# SDR DALA2025053004155

- Difficulty date: May 29, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N3752
- Make and model: Boeing 737832
- Aircraft serial: 30492
- Aircraft time: 75,986 hours, 29,197 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0994349) WORN AROUND CUT OUT OF EXTERNAL POWER DOOR. CUT OUT OF EXTERNAL POWER DOOR WAS REPAIRED PER ER/A 566156-14 REV. C SECTION III PERMANENT REPAIR AND PRI 566156-14 REV. 1.
